# SDR 2006UALA00887

- Difficulty date: May 4, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N329UA
- Make and model: Boeing 737322
- Aircraft serial: 24149
- Aircraft time: 51,972 hours, 28,139 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 907 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT SKIN AND BUTT SPLICE STRAP AT BS 907 STR 23R HAS ELONGATED FASTENER HOLE.
